# SDR ASAA1149839

- Difficulty date: May 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STIFFENER CORRODED AT BS 1016 BL 0 LOWER END.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 05516.
